A Metric for Partitions
Ibrahim Inal ()
Additional contact information
Ibrahim Inal: University of Edinburgh
Economics Bulletin, 2016, vol. 36, issue 1, 588-594
Abstract:
In this note, we offer a new metric to measure the distance between the partitions of a given finite set. We compare the proposed metric with the ones in the literature through examples.
Keywords: Partitions; Metric; Standard State Space Model (search for similar items in EconPapers)
JEL-codes: C7 D8 (search for similar items in EconPapers)
Date: 2016-03-28
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2016/Volume36/EB-16-V36-I1-P58.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-16-00174
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().